Couldn't find what you looking for?

TRY OUR SEARCH!

Last month I started a new birth control pill, Beyaz... I had unprotected sex only 3 days after starting the pack. It says that you should only rely on the pill after you've taken in 7 full days. I got scared and took a Plan B pill about 9 hours after. I've still been taking my birth control every day since then and now i'm 4 days late and I'm freaking out. I've also been very stressed lately, so I don't know if I could be pregnant or if I'm just freaking myself out and the Plan B and Beyaz have messed with my cycle. Can Plan B (or the combination of both) mess up my cycle this bad? I don't know what to do...

Loading...

Plan B like every other type of morning after pill is just a highly concentrated dose of hormones that are usually found in birth control pills and those are the same hormones our body produces to regulate ovulation and menstrual cycle. So, when you took Plan B (which was right because there was a chance of pregnancy) and than continued taking birth control pills, your body reacted to the birth control pills more than it usually would. All birth control pills stop ovulation and that means that they can easily stop your period - that is just what happened to you this month. Just continue with birth control pills as usual, but yes - they can cause you to completely skip your period.
Reply

Loading...